Moscow Mathematical Journal
Volume 16, Issue 2, April–June 2016 pp. 371–379.
Dresher Type Inequalities for Radial Blaschke–Minkowski Homomorphisms
Authors:
Chang-Jian Zhao (1) and Wing-Sum Cheung (2)
Author institution:(1) Department of Mathematics, China Jiliang University, Hangzhou 310018, P. R. China
(2) Department of Mathematics, The University of Hong Kong, Pokfulam Road, Hong Kong
Summary:
In this article, Dresher type inequalities for radial Blaschke–Minkowski homomorphisms of star bodies are established.
2010 Math. Subj. Class. 46E30, 52A40.
Keywords: Radial Blaschke–Minkowski homomorphism, Lp radial Minkowski addition, Lp-harmonic addition.
Contents Full-Text PDF